# SDR AALA202507216291

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 68,481 hours, 29,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 20C EMERGENCY EXIT LIGHT HANGING DOWN BY THE WIRES. RESECURED EMERGENCY LIGHT AT 20C. PER AMM 33-50-00.
